Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Absolute Nevanlinna Summability of a Series associated with the Derived Fourier Series


Sachis Chandra and Suresh Babu


In this Paper we have proved a theorem on absolute Nevanlinna of a series associated with the derived Fourier series, which generalizes various known result.

Keywords and Phrases : Fourier series, absolute Nevanlinna of a series
AMS Subject Classification : :  40D025, 40E05, 40F05, 40G05, 42C05, 42C10

Received date : September 22, 2008

Accepted date: November 12, 2008

cited by: J.T.S. Vol. 2 (2008), 75-81

Download PDF